# SDR SWAA2014121034884

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 65,694 hours, 53,779 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935578
- Part serial: 0413H4343
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW AFT CORNER DELAMINATED AROUND BURN MARK.  R & R NR 2 WINDOW ASSEMBLY IAW MM.
